Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Reddish eye. Should I take antibiotic eye drops?

I have red and pink eye in left eye for few weeks. I had trab and cataract op in July 2012 and IOP is about 10 so far without scaring or any problems. May I know the reasons for the recent red and pink eye which usually go away after 2 weeks without treatment? Should I take antibiotic eye drops like fucidin and gentamicin? Thank you. Rgds, Henry
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, the IOP is quite fine and the red eye that you are getting could be due to an infection or allergy. Do not rub your eyes but wash it with clean water frequentlly and use sunglasses when you go out or even indoors if you have photophobia. It would be wise to use eye drops like the one you have along with some antihistaminic in it. Check the expiry date of the eye drops and also if you have opened it 1-2 months prior then you will need to take a fresh pack of the eye drops. Maintain hygiene and if it doesn't get better with the use of the drops then visit an opthalmologist to rule out any other cause of the red eye. Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor